# SDR FDKA200607179

- Difficulty date: July 24, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N829MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145228
- Aircraft time: 13,666 hours, 12,596 cycles
- System (JASC): 2215 · Autopilot Main Servo
- Part: Servo
- Part number: 4006719906
- Part serial: 99082677
- Condition: Malfunctioned
- Location: Autopilot Sys
- Part time: 12,606 hours, 11,690 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6064 ATL - THE CREW REPORTED AN AUTOPILOT INOP IN FLIGHT.  MAINTENANCE IS CURRENTLY TROUBLESHOOTING.  MX REPLACED THE SERVO AND RUDDER SERVO.
